# SDR SWIA202264316

- Difficulty date: January 2, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTS NOTED AND MARKED ON PART FS 409.00+16 FRAME JOINT ANGLE AT STGR 6 RH    (C CHECK RO 02-12-2022)   REMOVED AND REPLACED 1EA NEW FRAME JOINT ANGLE P/N 601R32201-12 ON FS 409+16 STGR 6RH CRJ-200 SRM 51-42-06 DWG 601R32201 REV G DWG 601R32202 REV -J COMPLIED WITH TASK CARD 51-900-1003-SKY
